Rate the Article: Extension of the Linear Exponential Distribution and its Applications, IJSR, Call for Papers, Online Journal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 114 | Views: 449

Research Paper | Statistics | Egypt | Volume 3 Issue 11, November 2014 | Rating: 6.1 / 10


Extension of the Linear Exponential Distribution and its Applications

M. A. El-Damcese, Gh. Marei


Abstract: In this paper we introduce a new lifetime distribution by the Poisson distribution with drifted supporting set {1, 2, 3,. . . } is used for extending the families of the linear exponential distribution. The properties of this distribution are discussed in this paper. The maximum likelihood estimates of the unknown parameters are obtained.


Keywords: Linear failure rate distribution, Poisson distribution, reliability analysis, maximum likelihood method


Edition: Volume 3 Issue 11, November 2014,


Pages: 3065 - 3070



Rate this Article


Select Rating (Lowest: 1, Highest: 10)

5

Your Comments (Only high quality comments will be accepted.)

Characters: 0

Your Full Name:


Your Valid Email Address:


Type This Verification Code Below: 5420


Top